Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Problems

Richard Crandall, Peter Orno, M. S. Klamkin, Brian Hogan, G. A. Heuer, Thomas E. Elsner, Erwin Just, John Z. Hearon, Charles F. White, Robert S. Fisk, L. van Hamme, L. Carlitz, Mark Kleiman, Leon Gerber, Alan Wayne, M. G. Greening, Erwin Schmid, George Berzsenyi, Huseyin Demir and Clayton W. Dodge
Mathematics Magazine
Vol. 50, No. 1 (Jan., 1977), pp. 46-53
DOI: 10.2307/2689756
Stable URL: http://www.jstor.org/stable/2689756
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53